MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450009222
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that a 5 cm portion of the catheter tip detached within the patient.A vascular snare device was inserted and the foreign body was successfully captured and retrieved with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11364864
Report Number3010665433-2021-00015
Device Sequence Number11705832
Product Code DQO
UDI-Device Identifier00884450009222
UDI-Public00884450009222
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model Number00884450009222
Device Catalogue Number56538KA2/JP
Device Lot NumberE1894088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date05/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;